# SDR SWAA2019111138734

- Difficulty date: October 15, 2019
- Submitted: November 11, 2019
- Operation: Air carrier
- Aircraft: N7829B
- Make and model: Boeing 737-7CT
- Aircraft serial: 32751
- Aircraft time: 56,913 hours, 28,285 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 141A18118
- Condition: Cracked
- Location: Bs 259
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME WEB CRACKED AT BS. 259, STR. 9L AT STRINGER CUTOUT. / REPAIRED FRAME WEB PER ER AND EA.
